skin-hair-icon
Black spot on face
From 12 February , i have many black spot on my face then dermatologist advise to me for use LAMIFIN m cream and work very well all black spot reduce by use tgat cream but in summer from from 2 week my black spot incresases day by day ?? What i do ...
105 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Hi. Greetings. The following would help you : 1. Daily use of sunscreen in day time of SPF 30 / gel based - applied half hour before sun exposure 2. Daily bed time use of Peeling agents and skin lightening agents prescribed by dermatologist for reducing tan and improving your natural skin colour and reducing spots. 4. Evaluation by dermatologist for chemical Peel/ change of medicines if needed 5. Kindly read my blog on daily skin care on Practo health feed. 6. Daily fitness work out and loads of fruits and veggies will help loads in improving your skin. Hope this helps. Warm regards. Dr Govind S Mittal, excel care hospital, Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹500 for 24 hrs

You probably have post inflammatory hyperpigmentation. The clue is active treatment for a while and then maintenance therapy for few more weeks. Ask your Dermatologist for a maintenance treatment. Consider chemical peels or laser rejuvenation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.